# SDR TWRA96100

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND THE FLOORING FLOOR MOUNTED EVAC LIGHT ARE LOOSE INOP OR LENSES MISSING (ADJACENT OT SEATS 1H, 11C, 14C, 31H, 35H, 39H, 45H, 62H).  REPLACED ALL LIGHTS LENSES AND RELAMPED 1H, 11C, 14C 31H, 39H, 45H.  OPS CHECK PER MM 33-51-00 PAGE 501.  (M)
